2019
Том 71
№ 8

All Issues

Kushpel A. K.

Articles: 10
Article (Russian)

On the Lebesgue constants

Kushpel A. K.

↓ Abstract

Ukr. Mat. Zh. - 2019. - 71, № 8. - pp. 1073-1081

UDC 517.5
We give the solution of a classical problem of approximation theory on sharp asymptotic of the Lebesgue constants or norms of the Fourier – Laplace projections on the real spheres $\mathbb{S}^{d},$ complex $\mathrm{P}^{d}(\mathbb{C})$ and quaternionic $\mathrm{P}^{d}(\mathbb{H})$ projective spaces, and the Cayley elliptic plane $\mathrm{P}^{16}(\mathrm{Cay}).$ In particular, these results extend sharp asymptotic found by Fejer in the case of $\mathbb{S}^{1}$ in 1910 and by Gronwall in 1914 in the case of $\mathbb{S}^{2}$ .

Article (Ukrainian)

Estimation of the widths of classes of smooth functions in the space

Kushpel A. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 279–280

Article (Ukrainian)

Estimates of the diameters of convolution classes in the spaces C and L

Kushpel A. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 8. - pp. 1070–1076

Article (Ukrainian)

An estimate of the rate of convergence of the derivative of the interpolation polynomial on classes of differentiable functions

Koval'chuk I. R., Kushpel A. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 2. - pp. 231-234

Article (Ukrainian)

A family of extremal subspaces

Kushpel A. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 786-788

Article (Ukrainian)

Convergence rate of fourier series and best approximations in the space Lp

Kushpel A. K., Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 483–492

Article (Ukrainian)

Behavior of Lebesgue constants for linear methods of summing fourier series giving the best order approximation

Kushpel A. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 2. - pp. 185-190

Article (Ukrainian)

Interpolation of periodic functions

Kushpel A. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 114–116

Article (Ukrainian)

A method for the approximation of periodic functions

Kushpel A. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 6. - pp. 774 – 776

Article (Ukrainian)

A method of reconstruction of differentiate periodic functions by trigonometric polynomials

Kushpel A. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 507 – 512